| Model Number |
0600-0783 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope core smart cable, the hdmi end was bent and damaged, resulting in the image cutting out.No delay in the procedure, use of a backup device, or harm to the patient was reported.
Additional Manufacturer Narrative
A replacement glidescope core smart cable was provided to the customer and the glidescope core smart cable used during the reported event was returned to verathon for evaluation.A verathon technical service representative evaluated the returned smart cable and was able to confirm the reported cable failure.Visual inspection identified damage to the cable's hdmi end.Furthermore, there was no image displayed or blade recognition when connected to verathon's test equipment.The customer's smart cable failed verathon's device functionality testing.Upon completion of verathon's device evaluation, the customer's smart cable was scrapped due to the customer already being provided a replacement and there being no repairs available for the device.The glidescope core operations and maintenance manual (omm) notes, "before every use, ensure that the instrument is operating correctly and has no sign of damage.Do not use this product if the device appears damaged." verathon followed up with the customer and restated the importance of checking the device before its use in a procedure.Corrective action is not required at this time.Verathon will continue to monitor for ongoing trends.